Nonlinearities in economic growth: A semiparametric approach applied to information technology data
Elena Ketteni,
Theofanis Mamuneas (tmamuneas@ucy.ac.cy) and
Thanasis Stengos
Journal of Macroeconomics, 2007, vol. 29, issue 3, 555-568
Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (20)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0164-0704(07)00066-3
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Nonlinearities in Economic Growth: A Semiparametric Approach applied to Information Technology data (2007) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jmacro:v:29:y:2007:i:3:p:555-568
Access Statistics for this article
Journal of Macroeconomics is currently edited by Douglas McMillin and Theodore Palivos
More articles in Journal of Macroeconomics from Elsevier
Bibliographic data for series maintained by Catherine Liu (repec@elsevier.com).